# SDR IPXA2022060382775

- Difficulty date: May 18, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 29,723 hours, 20,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102848
- Part serial: NA
- Condition: Cracked
- Location: Sta1240s25r-S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG4AT STA 1240 IN RAT COMPARTMENT INTERIOR FRAME IS CORRODEDWORK PER UPSS E.O. B757-5310-24700-C, UPS RCD 262046, AND VT MAE E.A. 757-5360-A2931 REV- FAA FORM 8100-9 APPROVAL ATTACHED
